# SDR ASAA9880005

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHT COVER AT ROW 3 WAS FOUND PULLED UP AND THE 2ND FORWARD LIGHT WAS INOPERATIVE.  RECONNECTED THE CONNECTOR TO THE LIGHT ASSEMBLY AND REINSTALLED THE TRACK COVER AND OPERATED NORMALLY.  (M)
